# SDR R61A2025080600343

- Difficulty date: August 6, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N728YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000510
- Aircraft time: 22,833 hours, 15,939 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 17067176403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND FWD CARGO DOOR CUTOUT LOWER TRIM ATTACH BRACKETS (6) FOUND CORRODED. REPLACED BRACKETS IAW SRM 51-41-01
